# SDR USAA010751

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 52,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB WITH NUMEROUS CRACKS RANGING FROM .125 INCH TO .75 INCH, BS 178 WL 207 TO 234, LBL 12.6 TO RBL 11.7.  DAMAGE REMOVED, REPAIR DOUBLER INSTALLED PER EO 5300V153, EA 69807 AND 69774.  (M)
